Volume 30, Issue 3
Stationary Solutions for a Generalized Kadomtsev-Petviashvili Equation in Bounded Domain

Keyu Zhang & Jiafa Xu

Commun. Math. Res., 30 (2014), pp. 273-283.

Published online: 2021-05

Preview Purchase PDF 1 2213
Export citation
  • Abstract

In this work, we are mainly concerned with the existence of stationary solutions for a generalized Kadomtsev-Petviashvili equation in bounded domain of $\boldsymbol{R}^n$. We utilize variational method and critical point theory to establish our main results.

  • Keywords

generalized Kadomtsev-Petviashvili equation, stationary solution, critical point theory, variational method.

  • AMS Subject Headings

35A15, 35R15, 47J30, 49S05, 58E05, 70G75

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-273, author = {Zhang , Keyu and Xu , Jiafa}, title = {Stationary Solutions for a Generalized Kadomtsev-Petviashvili Equation in Bounded Domain}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {3}, pages = {273--283}, abstract = {

In this work, we are mainly concerned with the existence of stationary solutions for a generalized Kadomtsev-Petviashvili equation in bounded domain of $\boldsymbol{R}^n$. We utilize variational method and critical point theory to establish our main results.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.03.09}, url = {http://global-sci.org/intro/article_detail/cmr/18969.html} }
TY - JOUR T1 - Stationary Solutions for a Generalized Kadomtsev-Petviashvili Equation in Bounded Domain AU - Zhang , Keyu AU - Xu , Jiafa JO - Communications in Mathematical Research VL - 3 SP - 273 EP - 283 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.03.09 UR - https://global-sci.org/intro/article_detail/cmr/18969.html KW - generalized Kadomtsev-Petviashvili equation, stationary solution, critical point theory, variational method. AB -

In this work, we are mainly concerned with the existence of stationary solutions for a generalized Kadomtsev-Petviashvili equation in bounded domain of $\boldsymbol{R}^n$. We utilize variational method and critical point theory to establish our main results.

Keyu Zhang & Jiafa Xu. (2021). Stationary Solutions for a Generalized Kadomtsev-Petviashvili Equation in Bounded Domain. Communications in Mathematical Research . 30 (3). 273-283. doi:10.13447/j.1674-5647.2014.03.09
Copy to clipboard
The citation has been copied to your clipboard